MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing using and alternate method and following dilution when using tnih lot 104.An initial elevated atellica im tnih result was obtained for the patient in question.This result was questioned by the physician and not accepted as correct.The same sample was re-tested multiple times for purposes of investigation/troubleshooting.The sample was tested using the same method at another lab, and an even higher result was produced.When the sample was tested using an alternate assay method, a much lower result (below applicable cutoff was obtained.This result was considered correct.Another atellica im tnih test produced another elevated result.But when the sample was diluted, much lower results (below reference threshold) were produced in two successive tests.There are no reports of any adverse patient consequences.
 
Additional Manufacturer Narrative
A customer from outside the united states observed an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing using and alternate method and following dilution.No issues were identified with assay quality control (qc) or calibration.Endogenous sample interference is suspected.Siemens is investigating.
 
Additional Manufacturer Narrative
A customer from outside the united states observed elevated atellica im high-sensitivity troponin i (tnih) results which were discordant relative to alternate-method and post-dilution testing.Mdr 1219913-2025-00059 was initially submitted on 25-mar-2025.Update, 04-apr-2025: siemens has concluded investigation.No issues were identified with assay calibration or quality control (qc) results.No system error messages indicating an instrument issue were reported.System file review was not warranted because the results for this patient were reproducibly elevated, and the issue was isolated to this specific patient sample.The customer repeat-tested the affected sample following dilution and observed lower results which were inconsistent with the neat (undiluted) results.This pattern is consistent with the presence of an interferent whose influence is reduced with dilution.No information was provided regarding patient treatment, diagnosis, or medications.Based on the available information, the discordance was due to a sample- or patient-specific interferent which could not be specifically determined.No systemic product problem was identified.The measured concentration of ctni in a given specimen can vary between assays due to differences in assay design and methodology.Interfering substances such as drugs, herbal medications, and autoantibodies can interfere with testing based on differences in methodology.Results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings.The customer is operational, and the reported issue was resolved by routine troubleshooting.No product problem was identified.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key21691073
Report Number1219913-2025-00059
Device Sequence Number9419283
Product Code MMI
UDI-Device Identifier00630414006758
UDI-Public(01)00630414006758(10)70387104(17)250626
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2025
Device Model NumberN/A
Device Catalogue Number10997841
Device Lot Number70387104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer04/04/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown